본문 바로가기
KERD
논문KCI 등재

Symmetrical Drug-Related Intertriginous and Flexural Exanthema: Two Cases and Brief Literature Review

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류피부과학

초록

It has been reported that there are a range of causative drugs related to symmetrical drug-related intertriginous and flexural exanthema (SDRIFE). The causative drugs reported so far include the following: antibiotics, intravenous immunoglobulin, chemotherapeutic agents, and biologics. In this study, we report two cases of SDRIFE and a review of the previous literature. We believe that our study makes a significant contribution to the literature because it demonstrates that intradermal injection of the Chinese herbal ball, and not its topical application, elicited a reaction that predicted the occurrence of SDRIFE. This finding is important for the diagnosis of SDRIFE in future studies. Our findings also provide evidence for a SDRIFE reaction after exposure to ranitidine and mosapride.

Abstract

It has been reported that there are a range of causative drugs related to symmetrical drug-related intertriginous and flexural exanthema (SDRIFE). The causative drugs reported so far include the following: antibiotics, intravenous immunoglobulin, chemotherapeutic agents, and biologics. In this study, we report two cases of SDRIFE and a review of the previous literature. We believe that our study makes a significant contribution to the literature because it demonstrates that intradermal injection of the Chinese herbal ball, and not its topical application, elicited a reaction that predicted the occurrence of SDRIFE. This finding is important for the diagnosis of SDRIFE in future studies. Our findings also provide evidence for a SDRIFE reaction after exposure to ranitidine and mosapride.

참고문헌 (7)

  1. Tan SC, "Symmetrical drug-related intertriginous and flexural exanthema", Curr Opin Allergy Clin Immunol, 11, pp.313~318 (2011)[DOI]
  2. Barbaud A, "Skin testing in delayed reactions to drugs", Immunol Allergy Clin North Am, 29, pp.517~535 (2009)[DOI]
  3. Hausermann P, "Baboon syndrome resulting from systemic drugs: is there strife between SDRIFE and allergic contact dermatitis syndrome?", Contact Dermatitis, 51, pp.297~310 (2004)[DOI]
  4. Wolf R, "The baboon syndrome or intertriginous drug eruption: a report of eleven cases and a second look at its pathomechanism", Dermatol Online J, 9, pp.2~ (2003)
  5. Valks R, "Eccrine squamous syringometaplasia in intertriginous areas", Br J Dermatol, 134, pp.984~986 (1996)[DOI]
  6. Pichler WJ, "Pharmacological interaction of drugs with immune receptors: the p-i concept", Allergol Int, 55, pp.17~25 (2006)[DOI]
  7. Barbaud A, "A baboon syndrome induced by intravenous human immunoglobulins: report of a case and immunological analysis", Dermatology, 199, pp.258~260 (1999)[DOI]

관련 논문AI추천

이 간행물의 다른 논문 (29건)